# SDR ASOA201100791

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AFT SEAT TRACK AT FS 621.00 CORRODED.  R & R AT FS 621.00, LBL 9 SEAT RACK PN 601R31632-51 IAW AMM 20-21-00.  (CLOSED)
